# SDR F3LA2018110500477

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N313FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7727
- Aircraft time: 4,442 hours, 1,837 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 4,442 hours, 1,837 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 3621104220
- Condition: Leaking
- Location: Engine Fuel
- Part time: 2,250 hours, 892 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP1122030 ITEM 2. ENGINE #2 LEAKING FUEL AT PS LINE CONNECTING AT FUEL PUMP AND FROM BRAIDING ON PB3 LINE.
CORRECTIVE ACTION: R & R GASKET FOR PS LINE AND R & R FUEL LINE PB3 TO HEAT EXCHANGER IAW AMM 73-11-05 PB401 AND 79-21-25 PB401. T/W F9TAB2957C DUE 9/19, 
F9TAB1763C DUE 8/19. SEE LOGPAGE 112031 ITEM 1 FOR LEAK CHECK./END/
